Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Nonlinear Schrödinger solitons in a periodic structure

Not Accessible

Your library or personal account may give you access

Abstract

It is demonstrated theoretically that a nonlinear medium with a spatially periodic refractive index can support solitons of the nonlinear Schrödinger equation.

© 1988 Optical Society of America

Full Article  |  PDF Article
More Like This
n-Soliton solution of the modified nonlinear Schrödinger equation

Zong-Yun Chen and Nian-Ning Huang
Opt. Lett. 15(1) 4-5 (1990)

Generation and stabilization of short soliton pulses in the amplified nonlinear Schrödinger equation

K. J. Blow, N. J. Doran, and David Wood
J. Opt. Soc. Am. B 5(2) 381-391 (1988)

Spatial gap solitons in periodic nonlinear structures

R. F. Nabiev, P. Yeh, and D. Botez
Opt. Lett. 18(19) 1612-1614 (1993)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (15)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved